# SDR HALA2010110700526

- Difficulty date: November 7, 2010
- Submitted: November 9, 2010
- Operation: Air carrier
- Aircraft: N488HA
- Make and model: Boeing 717-200
- Aircraft serial: 55001
- Aircraft time: 21,189 hours, 21,633 cycles
- Engine: Rroyce BR700715A130
- System (JASC): 2730 · Elevator Control System
- Part: Cable
- Condition: Broken
- Location: Elevator Limiter
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLAP BUS TO ELEVATOR SERVO FORCE LIMITER CABLE BROKEN IN RT WHEEL WELL.  FOUND TO BE FLAP INPUT TO ELEVATOR SERVO LIMITER CABLE, REMOVED & FABRICATED NEW CABLE IAW AMM 91-10-02 INSTALLED CABLE.  RIG & OPS PEND IAW AMM 20-00-02.  RIGGED & OPS CHECK GOOD IAW MM 27-30-00, OK FOR SERVICE.
